SMITH & NEPHEW, INC. FF FLEX CRVD INSTR; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
72205676 |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).Results of investigation: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during a meniscus repair, both t1 and t2 implants of one (1) fast-fix flex were deployed at the same time.Both t1 and t2 implants were removed from the meniscus with a grasper.The procedure was resumed, after a non-significant delay, using a similar s+n back up product.Additional anesthesia was not required as consequence of the surgical prolongation.No further complications were reported.